# SDR SIMA201120002

- Difficulty date: July 15, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 22,348 hours, 18,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14531238004
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT WHILE DOING BIRD STRIKE REPAIR FOUND THE SHAPE Z AT FRAME 9 UPPER RIGHT SIDE AT STRINGER 2 RIGHT BENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED Z MEMBER IAW EMBRAER STRUCTUAL REPAIR MANUAL 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
